# SDR AWXA200700744

- Difficulty date: May 1, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800179
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED STRINGER, BS 357, S4L.  REPAIRED STRINGER, BS 357, S4L IAW B737-300 SRM 53-00-03-2R1.
